Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

I get this weird metallic taste in my mouth and my skin gets very bitter.

It s been about 3 months now, that every now and then I get this weird metallic taste in my mouth and my skin gets very bitter. I ts starting to concern me. Any advice?
Asked On : Tue, 5 Apr 2011
Answers:  1 Views:  533
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
The metallic taste in my mouth is usually due to side effect of some medicines usually taken for amoebiasis. Do you have any history of taking some medicine in the recent past? The bitterness of skin can be reduced by taking plenty of water daily .
Dr. Rakhi Tayal
Answered: Thu, 7 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor